Faculty Publications

Title

Periods of mixed cusp forms

Document Type

Article

Journal/Book/Conference Title

Manuscripta Mathematica

Volume

73

Issue

1

First Page

163

Last Page

177

Abstract

We define the periods of mixed cusp forms and establish generalized Eichler-Shimura relations for the periods of mixed cusp forms. We also construct modular symbols for mixed cusp forms and express the periods of mixed cusp forms in terms of these modular symbols. © 1991 Springer-Verlag.

Original Publication Date

12-1-1991

DOI of published version

10.1007/BF02567636

Share

COinS